학술논문
A Note on a Theorem by Parida and Sen
이용수 5
- 영문명
- 발행기관
- 충청수학회
- 저자명
- SUNG Mo IM WON KYU KIM
- 간행물 정보
- 『Journal of the Chungcheong Mathematical Society』Volume 1, No. 1, 3~6쪽, 전체 4쪽
- 주제분류
- 자연과학 > 자연과학일반
- 파일형태
- 발행일자
- 1988.06.30
4,000원
구매일시로부터 72시간 이내에 다운로드 가능합니다.
이 학술논문 정보는 (주)교보문고와 각 발행기관 사이에 저작물 이용 계약이 체결된 것으로, 교보문고를 통해 제공되고 있습니다.

국문 초록
영문 초록
In a recent paper, Parida and Sen obtained a variational-like inequality. In this note, we obtain another variational-like inequality using Fan’s minimax inequality [1] and Michael’s selection theorem [2]. Also we generalize the Parida-Sen theorem in Banach spaces.
목차
ABSTRACT
REFERENCES
키워드
해당간행물 수록 논문
- Recurrent Discrete Flows on Totally Disconnected Spaces
- A Noncommutative but Internal Addition on the Banach Algebra At
- A Note on a Theorem by Parida and Sen
- Range of Operators and an Application to Existence of a Periodic Solution
- H-Closed Spaces and W-Lindelöf Spaces
- Characterization of Weak Asplund Space in Terms of Positive Sublinear Functional
- Stability Theory for Ordinary Differential Equations
- Generalized Zero in the Quotient Semiring
- New Signature Invariant of Higher Dimensional Links
- Almost Projective Modules over Artin Algebras
- Multipliers of Bergman Spaces
- A Note on Hermitian Elements of a Banach Algebra
참고문헌
관련논문
자연과학 > 자연과학일반분야 NEW
- CONTINUITY OF INTERTWINING LINEAR OPERATORS WITH SHIFT OPERATORS ON Lp(R)
- SPECTRUM OF LINE ARRANGEMENTS WITH MULTIPLICITIES: A COMBINATORIAL APPROACH VIA LATTICE POINT ENUMERATION
- ENERGY DECAY OF SOLUTIONS FOR THE VISCOELASTIC NONLINEAR EQUATION WITH A INTERNAL TIME-VARYING DELAY TERM AND BOUNDARIES RELATING THE KIRCHHOFF TYPE COEFFICIENT
최근 이용한 논문
교보eBook 첫 방문을 환영 합니다!
신규가입 혜택 지급이 완료 되었습니다.
바로 사용 가능한 교보e캐시 1,000원 (유효기간 7일)
지금 바로 교보eBook의 다양한 콘텐츠를 이용해 보세요!
